Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having recurrent prostatitis. Taking Ofloxacin. Having frequent urination. Suggestions

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8297 Questions
Yes, thank you. I am 68 yrs, in Chiang Mai Thailand. I seem to be having my forth bout of recurrent prostatitis. I am taking ofloxacin as before. It worked before.
But this time, my wife persuaded me to go to a hospital where I experienced the most painful 2 injections ever. I escaped from there after one night about a week ago, and began taking Ofloxacin
However, my voice is now going in the morning. Nightime urination is still every 2 hrs then every 1 hr. Otherwise I am now fine.
Posted Thu, 6 Jun 2013 in Men's Health
Answered by Dr. P. T. Patil 1 hour later
Thanks for your query.Based on the facts that you have posted it appears that you have increased frequency of urination during night.(Nocturia).

Looking at the symptoms that you have and your age, it seems that you have Benign Enlargement of Prostate which is common at this age with secondary UTI .

However this can be confirmed only on clinical and digital rectal examination by a
qualified Urologist.

Please consult qualified Urologist for clinical evaluation and get following basic tests done with his/her advice to confirm the diagnosis.
1) Routine Urine test.
2) Ultrasound scanning of the abdomen with post void urine residue.
3) Serum prostatic Antigen.
4) Haemogram and Renal function tests.

Further treatment will depend upon the results of these tests.In the mean while continue taking antibiotic (Ofloxacin).

Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.
Above answer was peer-reviewed by
Follow-up: Having recurrent prostatitis. Taking Ofloxacin. Having frequent urination. Suggestions 37 minutes later
Yes you a right I have an enlarged prostate.
That was diagnosed the first time I had prostatitis.
But my main question is do you have knowledge/experience of morning voice loss from this experience and what to do about it
Answered by Dr. P. T. Patil 2 hours later
Thanks for follow up.You have been diagnosed to have Enlarged prostate with prostatitis and now noticed loss of voice in the morning.
The loss of voice is not no way related to enlarged prostate or Prostatitis.
It could be due to all together different pathology in Larynx.
Please better consult qualified ENT surgeon or speech therapist to find out the cause of your problem..
Thanks and Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor